Alert archive / Pennsylvania / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

April 1, 2016Monroe County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Apr 1, 2016, 2:57 PM EDT for Monroe County, Pennsylvania. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 1, 2016, 2:57 PM EDT (18:57 UTC)
Expired
Apr 1, 2016, 3:45 PM EDT
In force
48 min
Issued by
NWS Philadelphia/Mount Holly

County Monroe County, PA

The radar

The Binghamton radar (KBGM), 129 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.0 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
655 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

972 
WWUS81 KPHI 011857
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
257 PM EDT FRI APR 1 2016
 
PAZ054-055-011945-
CARBON-MONROE-
257 PM EDT FRI APR 1 2016

...A STRONG THUNDERSTORM WILL AFFECT MONROE AND NORTHERN CARBON
COUNTIES...

AT 256 PM EDT...A STRONG THUNDERSTORM WAS OVER FREELAND...OR 8 MILES
NORTHEAST OF HAZLETON...MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNT POCONO...EAST STROUDSBURG...TOBYHANNA...WEATHERLY...SKYTOP...
CHRISTMANS...SCOTRUN...TANNERSVILLE...REEDERS...MOUNTAINHOME...LONG POND...
POCONO PINES...HERNYVILLE...MCMICHAEL...DELAWARE WATER GAP...MECKESVILLE...
ARROWHEAD LAKE...BLAKESLEE...CANADENSIS AND ANALOMINK.

LAT...LON 4117 7515 4115 7515 4115 7513 4098 7514
      4093 7595 4101 7573 4103 7574 4105 7577
      4109 7577 4113 7569 4112 7564 4119 7557
      4125 7524 4125 7513
TIME...MOT...LOC 1856Z 260DEG 45KT 4104 7588 
$$

SZATKOWSKI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 1, 1:10 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 1, 1:10 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
110 PM EDT FRI APR 1 2016

.SYNOPSIS...
A COLD FRONT CROSSES OUR AREA LATE THIS AFTERNOON AND EVENING,
THEN STALLS JUST TO OUR SOUTH AND EAST AS A WEAK DISTURBANCE
TRACKS ALONG IT LATE TONIGHT AND SATURDAY MORNING. LOW PRESSURE IN
THE GREAT LAKES SATURDAY WILL THEN STRENGTHEN AS IT MOVES ACROSS
NEW ENGLAND SATURDAY NIGHT AND SUNDAY, WITH A STRONG COLD FRONT
SWEEPING THROUGH OUR REGION SATURDAY NIGHT. ANOTHER LOW PRESSURE
SYSTEM MOVES THROUGH MONDAY, THEN HIGH PRESSURE BRIEFLY BUILDS IN
WEDNESDAY BEFORE THE NEXT SYSTEM BEGINS TO ARRIVE WEDNESDAY NIGHT
AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AT 1 PM...VISIBLE SATELLITE IMAGERY SHOWS AN EXPANDING AREA OF
CLEAR SKIES TO OUR WEST OVER SOUTH-CENTRAL PA, CENTRAL MD AND
NORTHERN VA. THIS CLEARING AREA WILL SHIFT EASTWARD INTO THE AREA
THROUGH THE MID AFTERNOON. CURRENT SURFACE OBSERVATIONS AND SPC
MESOANALYSIS UNDERNEATH THE CLEARING AREA INDICATE QUICKLY RISING
SURFACE TEMPS AND STEEPENING LOW-LEVEL LAPSE RATES IN RESPONSE TO
THE HEATING. FORECAST SOUNDINGS FROM THE LATEST HRRR/RAP, WHICH
HAS A GOOD HANDLE ON THE EASTWARD EXPANSION OF THE CLEARING,
INDICATE A DESTABILIZING BOUNDARY LAYER WITH ABOUT 1000 J/KG OF
SBCAPE DEVELOPING OVER THE DELAWARE VALLEY AND COASTAL PLAIN LATE
THIS AFTERNOON. THEREFORE, WE MAY SEE AN UPTICK IN CONVECTION LATE
THIS AFTERNOON/EARLY EVENING AS THE ACTIVITY ALONG THE COLD FRONT
MOVES TOWARD THE DELAWARE VALLEY. WE ARE STILL UNDER A MARGINAL
RISK FOR SEVERE STORMS WITH THE LATEST D1 OUTLOOK FROM SPC. THE
PRIMARY THREAT WILL BE LOCALLY DAMAGING WINDS. IN THE SETUP, WITH
STRONG 50-60 KT OF EFFECTIVE BULK SHEAR, THE STRONGER CONVECTION
COULD POTENTIALLY GROW UPSCALE AND ORGANIZE INTO A LINE.

THE GUIDANCE CONTINUES TO TREND SLOWER WITH THE FRONT, SO THESE
SHOWERS AND STORMS MAY NOT REACH THE DELAWARE VALLEY UNTIL AFTER 4
PM AND THEN MOVE OFF THE DELMARVA/S NJ COAST SOMETIME BETWEEN 9
AND 11 PM.

TEMPS ARE ALREADY IN THE UPPER 60S AND LOWER 70S ACROSS MOST
PLACES DESPITE THE CLOUDY MORNING AND START TO THE AFTERNOON.
AFTER A FEW HOURS OF SUNSHINE DURING PEAK HEATING, HIGHS IN THE
MID/UPPER 70S TO NEAR 80F ARE WITHIN REACH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
THE COLD FRONT IS EXPECTED TO ARRIVE IN OUR REGION THIS EVENING,
THEN IT SHOULD PASS SLOWLY OFF THE COAST. THE POTENTIAL FOR RAIN
SHOWERS WILL DECREASE DURING THE EVENING HOURS. A WAVE OF LOW
PRESSURE IS ANTICIPATED TO DEVELOP ALONG THE FRONT AND IT IS
FORECAST TO SPREAD SOME LIGHT RAIN BACK INTO MUCH OF OUR AREA LATE
TONIGHT.

TEMPERATURES ARE EXPECTED TO FALL INTO THE 40S UP NORTH LATE
TONIGHT, AND INTO THE LOWER AND MIDDLE 50S ELSEWHERE. A WEST OR
NORTHWEST WIND AROUND 10 MPH THIS EVENING IS ANTICIPATED TO BECOME
LIGHT AND VARIABLE OVERNIGHT.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
SUMMARY...UNSETTLED. STRONG WIND EVENT POTENTIAL LATER SATURDAY
NIGHT THROUGH MIDDAY SUNDAY, WITH A COUPLE OF SHOTS OF MUCH COLDER
AIR SATURDAY NIGHT AND SUNDAY THEN AGAIN FOR TUESDAY.

THE SYNOPTIC SETUP IS COMPRISED OF A POTENT TROUGH SETTLING INTO
THE EAST SATURDAY THEN LIFTING OUT SUNDAY. THE FLOW THEN GOES MORE
ZONAL MONDAY, HOWEVER A TROUGH AMPLIFIES AGAIN INTO THE EAST
MONDAY NIGHT AND TUESDAY. THE PATTERN LOOKS PROGRESSIVE, THEREFORE
A NARROW RIDGE ARRIVES ON WEDNESDAY BEFORE A POTENTIALLY STRONG
TROUGH BEGINS TO SLIDE TOWARD THE EAST COAST THURSDAY. THIS ALL
SPELLS FOR UNSETTLED WEATHER AT TIMES AND A COUPLE SHOTS OF COLD
AIR. WE USED A MODEL/CONTINUITY BLEND APPROACH FOR SATURDAY INTO
MONDAY, THEN BLENDED IN THE 00Z WPC GUIDANCE THEREAFTER. SOME
ADJUSTMENTS WERE THEN MADE FOLLOWING ADDITIONAL COLLABORATION WITH
OUR NEIGHBORING OFFICES.

FOR SATURDAY AND SUNDAY...AS A STRENGTHENING TROUGH MOVES ACROSS
THE EAST SATURDAY AND SATURDAY NIGHT, A WEAK DISTURBANCE TRACKS
ALONG AN OFFSHORE FRONTAL ZONE SATURDAY MORNING. THE MODEL
GUIDANCE CONTINUES TO SHOW A RIBBON OF LIFT ACROSS MOSTLY OUR
SOUTHERN AND EASTERN ZONES. THIS SHOULD GENERATE SHOWERS OR A
PERIOD OF RAIN, BEFORE ENDING DURING THE AFTERNOON. THE
AFOREMENTIONED TROUGH THEN LIFTS OUT DURING SUNDAY, WITH A
DEEPENING SURFACE LOW FORECAST TO TRACK TO OUR NORTH AS IT
CONSOLIDATES OVER NEW ENGLAND. A STRONG COLD FRONT MOVES ACROSS
OUR AREA SATURDAY NIGHT AS A CLIPPER SYSTEM MOVES THROUGH. THIS
FEATURE COULD BE COMPACT AND FAIRLY STRONG, WITH AN AREA OF RAIN
MIXING WITH AND CHANGING TO SNOW ALONG AND NORTH OF ITS TRACK.
THIS PLACES OUR NORTHERN ZONES INTO AT LEAST SOME PRECIPITATION
MOSTLY SATURDAY NIGHT. WE CONTINUED TO SHOW RAIN SHOWERS MIXING
WITH AND CHANGING TO SNOW SHOWERS ACROSS THE NORTHERN AREAS. THERE
IS THE POTENTIAL FOR AROUND AN INCH OF SNOW SATURDAY NIGHT ACROSS
THE POCONOS INTO FAR NORTHWESTERN NEW JERSEY. A SHOT OF MUCH
COLDER AIR OCCURS SATURDAY NIGHT AND SUNDAY /850 MB TEMPERATURES
DROP TO NEAR -15C BY DAYBREAK SUNDAY/. IN THE WAKE OF THE CLIPPER
SYSTEM, STRONG WINDS ARE A CONCERN.

A DEEP SURFACE LOW IS FORECAST TO BE NEAR MAINE TO START SUNDAY,
WITH COLD CYCLONIC FLOW DOWN INTO THE MID ATLANTIC REGION. THE
COMBINATION OF SHARP PRESSURE RISES, CAA AND DEEPENING MIXING WILL
RESULT IN A RAPID INCREASE IN THE WINDS SATURDAY NIGHT AND
CONTINUING THROUGH MUCH OF SUNDAY. THE MODEL GUIDANCE INDICATES
THAT A LOW-LEVEL JET OF AROUND 50 KNOTS TRAVERSES THE AREA, AND
BASED ON THE MODELS CONTINUING TO SHOW /VIA SOUNDINGS/ SURFACE
GUSTS TO AROUND 50 MPH WOULD SUPPORT A SOLID WIND ADVISORY EVENT.
HOWEVER, GIVEN SOME POTENTIAL FOR AREAS OF WARNING CRITERIA GUSTS
TO OCCUR FOR A FEW HOURS WE OPTED TO HIGHLIGHT THIS POTENTIAL AND
RAISE A HIGH WIND WATCH NOW FOR THE SECOND HALF OF SATURDAY NIGHT
THROUGH SUNDAY MORNING. THE WINDS ARE EXPECTED TO DIMINISH DURING
SUNDAY AFTERNOON ESPECIALLY TOWARD EVENING AS THE FLOW RELAXES
SUBSTANTIALLY. A COLD NORTHWEST FLOW SUNDAY SHOULD RESULT IN LAKE
EFFECT SNOW, WITH PERHAPS SOME FLURRIES OR A SNOW SHOWER REACHING
INTO AT LEAST THE POCONOS. STEEPENING LAPSE RATES COULD EVEN
RESULT IN SOME FLURRIES FARTHER SOUTH AND EAST FOR A TIME SUNDAY,
HOWEVER SUBSTANTIAL DRYING WILL BE TAKING PLACE.

AS THE WINDS DIMINISH SUNDAY NIGHT TEMPERATURES DROP TO AND BELOW
FREEZING FOR MANY AREAS. GIVEN AN EARLY START TO THE GROWING
SEASON, ESPECIALLY FOR THE I-95 CORRIDOR ON SOUTH AND EAST, FROST
AND/OR FREEZE HEADLINES SHOULD BE NEEDED. THIS WILL CONTINUE TO BE
ADDRESSED IN THE HAZARDOUS WEATHER OUTLOOK.

FOR MONDAY AND TUESDAY...LOW PRESSURE IS FORECAST TO SLIDE ACROSS
THE AREA DURING MONDAY THEN BE OFFSHORE TUESDAY. THIS SYSTEM MAY
ACTUALLY STRENGTHEN AS IT REACHES THE COAST, AND COOLING SHOULD BE
TAKING PLACE FROM NORTHWEST TO SOUTHEAST. THIS MAY RESULT IN RAIN
MIXING WITH AND EVEN CHANGING TO SOME SNOW BEFORE ENDING ACROSS
THE NORTHERN AND WESTERN AREAS ESPECIALLY MONDAY NIGHT OR TUESDAY
MORNING. ANOTHER COLD SHOT ARRIVES FOR MONDAY NIGHT THROUGH
TUESDAY NIGHT.

FOR WEDNESDAY AND THURSDAY...HIGH PRESSURE SLIDES ACROSS OUR AREA
BEFORE QUICKLY SHIFTING OFFSHORE, HOWEVER ANOTHER STORM IN THE
MIDWEST TO UPPER GREAT LAKES SHOULD HELP TO ESTABLISH A RETURN
FLOW WITH AN INCOMING WARM FRONT DURING THE DAY. WHILE THE BETTER
WAA LOOKS TO INITIALLY SLIDE TO OUR WEST, THERE SHOULD BE ENOUGH
LIFT WITH THE INCOMING WARM FRONT TO GENERATE SOME OVERRUNNING
PRECIPITATION LATER WEDNESDAY THEN ESPECIALLY THURSDAY AS THE
ENTIRE SYSTEM STARTS TO MOVE IN.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

LOW CLOUDS CONTINUE TO RESULT IN MVFR RESTRICTION THIS MORNING AT
MOST OF THE TERMINALS (EXCEPT LIFR AT ACY). A COMPLEX OF SHOWERS
AND STORMS IS CURRENTLY MOVING THRU THE DELMARVA AND DE BAY AT
14Z. THE BULK OF THE THUNDERSTORM ACTIVITY WITH THIS COMPLEX WILL
BE CONFINED TO EASTERN TERMINALS (MIV AND ACY) DURING THE LATE
MORNING. NOT EXPECTING MUCH IMPACT OTHER THAN A BRIEF PERIOD OF
SHRA AND MVFR CIGS/VSBYS FOR THE I-95 TERMINALS. THE WIND WILL
FAVOR THE SOUTH SOUTHWEST AT 12 TO 16 KNOTS WITH GUSTS OF 25 TO 30
KNOTS THIS MORNING.

A COLD FRONT IS FORECAST TO APPROACH FROM THE NORTHWEST THIS
AFTERNOON AND CONDITIONS ARE EXPECTED TO IMPROVE TO VFR AS THE
WIND DIRECTION VEERS TOWARD THE SOUTHWEST. A LINE OF SHOWERS AND
ISOLATED THUNDERSTORMS AHEAD OF THE FRONT ARRIVES IN OUR REGION
LATE IN THE DAY. ADDED AT 2 HOUR TEMPO GROUP FOR TSRA EITHER LATER
IN THE AFTERNOON OR EARLY EVENING FOR MOST TAF SITES. WE'LL REFINE
THE TIMING AS WE GET CLOSER TO THE EVENT AND CONFIDENCE TO ADD
MORE DETAIL INCREASES.

SOME CLEARING IS EXPECTED FOR THIS EVENING WITH THE ARRIVAL OF
THE COLD FRONT. THE WIND DIRECTION IS FORECAST TO SHIFT TO THE
WEST AND NORTHWEST AND SPEEDS SHOULD DECREASE TO 5 TO 10 KNOTS.

THE WIND IS FORECAST TO BECOME LIGHT AND VARIABLE LATE TONIGHT.
VFR CEILINGS ARE EXPECTED TO BE ON THE INCREASE AS AN AREA OF
LIGHT RAIN BUILDS INTO OUR REGION FROM THE SOUTH.

OUTLOOK...
SATURDAY...SOME SHOWERS OR A PERIOD OF RAIN SHOULD OCCUR
ESPECIALLY IN THE MORNING FROM NEAR KPHL ON SOUTH AND EAST. THIS
MAY RESULT IN MVFR CONDITIONS FOR A TIME, OTHERWISE VFR. WEST TO
SOUTHWEST WINDS AROUND 10-15 KNOTS.

SATURDAY NIGHT AND SUNDAY...GENERALLY VFR, HOWEVER SOME RAIN TO
SNOW SHOWERS ARE POSSIBLE NEAR AND NORTH AND WEST OF KPHL WITH THE
GREATEST CHC NORTH OF KABE. WEST TO NORTHWEST WINDS OVERNIGHT
SATURDAY INCREASE RAPIDLY AND CONTINUE FOR MUCH OF SUNDAY, WITH
GUSTS AROUND 40 KNOTS. THE WINDS QUICKLY DIMINISH LATE SUNDAY
AFTERNOON AND NIGHT.

MONDAY...LOWERING CONDITIONS ESPECIALLY LATER IN THE DAY AND INTO
THE NIGHT WITH SOME RAIN. SOME SNOW IS POSSIBLE LATE AS
PRECIPITATION ENDS. SOUTHWEST WINDS AHEAD OF A COLD FRONT, THEN
NORTHWEST BEHIND IT WITH GUSTS TO NEAR 30 KNOTS.

TUESDAY...VFR OVERALL. NORTHERLY WIND GUSTS TO 25-30 KNOTS.

&&

.MARINE...
HIGH PRESSURE OVER THE WESTERN NORTH ATLANTIC AND A FRONTAL
BOUNDARY APPROACHING FROM THE NORTHWEST WILL MAINTAIN A SOUTHERLY
FLOW OVER THE COASTAL WATERS OF NEW JERSEY AND DELAWARE FOR TODAY.
WIND SPEEDS WILL FAVOR THE 15 TO 20 KNOT RANGE WITH GUSTS OF 25 TO
30 KNOTS. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE
ANTICIPATED FOR TODAY. A SMALL CRAFT ADVISORY WILL REMAIN IN
EFFECT.

THE COLD FRONT IS FORECAST TO REACH THE COASTAL WATERS THIS
EVENING. THE WIND IS EXPECTED TO SHIFT TO THE WEST AND NORTHWEST
AND IT SHOULD DIMINISH TO AROUND 10 KNOTS. WE SHOULD BE ABLE TO
END THE SMALL CRAFT ADVISORY FOR DELAWARE BAY AT 600 PM. HOWEVER,
WE WILL NEED TO KEEP THE ADVISORY IN EFFECT FOR OUR OCEAN WATERS
WITH WAVE HEIGHTS EXPECTED TO REMAIN IN THE 4 TO 7 FOOT RANGE
TONIGHT. LIGHT RAIN IS FORECAST TO OVERSPREAD THE COASTAL WATERS
FROM THE SOUTH LATE TONIGHT.

OUTLOOK...
SATURDAY AND SUNDAY...MARGINAL SMALL CRAFT CONDITIONS POSSIBLE
DURING THE DAY SATURDAY ESPECIALLY WITH SEAS NEAR 5 FEET. A STRONG
COLD FRONT SWEEPS THROUGH SATURDAY NIGHT WITH A RAPID INCREASE IN
THE WINDS. A MUCH COLDER AIR MASS ARRIVES COMBINED WITH A STRONG
WIND FIELD. GALE FORCE WINDS ARE EXPECTED AND STORM FORCE ARE
POSSIBLE, THEREFORE A STORM WATCH HAS BEEN ISSUED FOR ALL ZONES
LATER SATURDAY NIGHT THROUGH MIDDAY SUNDAY. THE WINDS DIMINISH
SUNDAY NIGHT, AND THIS TREND MAY OCCUR QUICKLY.

MONDAY AND TUESDAY...INCREASING WINDS THROUGH THE DAY MONDAY,
WITH A RETURN TO SMALL CRAFT ADVISORY LEVEL WINDS, POSSIBLY NEAR
GALE FORCE, ESPECIALLY BEHIND A COLD FRONTAL PASSAGE. A BRIEF LULL
POSSIBLE EARLY MONDAY NIGHT, BEFORE INCREASING AGAIN TO SMALL
CRAFT LEVELS OVERNIGHT INTO TUESDAY.

&&

.FIRE WEATHER...
FOR SUNDAY...VERY WINDY CONDITIONS WITH RELATIVE HUMIDITY LEVELS
DROPPING INTO 25-30 PERCENT RANGE FOR A TIME IN THE AFTERNOON.
THIS COULD LEAD TO FIRE WEATHER CONCERNS, ALTHOUGH THE EXTENT WILL
DEPEND ON HOW MUCH DRYING OF THE FUELS TAKES PLACE LEADING UP TO
SUNDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HIGH WIND WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY
     MORNING FOR PAZ054-055-060>062-070-071-101>106.
NJ...HIGH WIND WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY
     MORNING FOR NJZ001-007>010-012>027.
DE...HIGH WIND WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY
     MORNING FOR DEZ001>004.
MD...HIGH WIND WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY
     MORNING FOR MDZ008-012-015-019-020.
MARINE...STORM WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING
     FOR ANZ430-431-450>455.
     SMALL CRAFT ADVISORY UNTIL 7 AM EDT SATURDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ430-
     431.

&&

SYNOPSIS...GORSE
NEAR TERM...KLEIN
SHORT TERM...IOVINO
LONG TERM...GORSE
AVIATION...GORSE/IOVINO/KLEIN
MARINE...GORSE/IOVINO/KLEIN
FIRE WEATHER...
Hazardous weather outlook, Apr 1, 4:23 AM EDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 AM EDT FRI APR 1 2016

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-020830-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
423 AM EDT FRI APR 1 2016

...HIGH WIND WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS TODAY, ESPECIALLY THIS AFTERNOON, COULD
PRODUCE LOCALLY STRONG WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

FOR SUNDAY NIGHT, MONDAY NIGHT, AND TUESDAY NIGHT...TEMPERATURES
ARE FORECAST TO DROP TO OR BELOW FREEZING FOR MUCH OF THE AREA. THE
GROWING SEASON IS OFF TO AN EARLY START FOR MUCH OF THE REGION,
ESPECIALLY FROM THE INTERSTATE 95 CORRIDOR ON SOUTH AND EAST.
FROST OR FREEZE HEADLINES MAY THEREFORE BE NEEDED FOR PORTIONS OF
THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-020830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
423 AM EDT FRI APR 1 2016

...STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS TODAY, ESPECIALLY THIS AFTERNOON, COULD
PRODUCE LOCALLY STRONG WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 1, 10:07 AM EDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1007 AM EDT FRI APR 1 2016

DEZ002>004-011415-
DELAWARE BEACHES-KENT-INLAND SUSSEX-
1007 AM EDT FRI APR 1 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN KENT AND
NORTHEASTERN SUSSEX COUNTIES...

AT 1006 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF MILTON TO NEAR LEWES TO NEAR HENLOPEN
ACRES...AND MOVING NORTHEAST AT 55 MPH.

THESE STORMS WILL BE NEAR...
  LEWES AROUND 1010 AM EDT.
  HENLOPEN ACRES AND CAPE HENLOPEN STATE PARK AROUND 1015 AM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE DEWEY BEACH AND LONG
NECK.

PERIODS OF HEAVY RAIN WILL ACCOMPANY THESE STORMS WHICH COULD LEAD
TO PONDING ON ROADWAYS AND POOR DRAINAGE AREAS.

OCCASIONAL TO FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS.
IF YOU HEAR THUNDER OR SEE LIGHTING...SEEK SHELTER INDOORS.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3855 7513 3861 7514 3860 7515 3888 7537
      3893 7532 3880 7518 3880 7509 3867 7507
      3869 7512 3869 7514 3864 7513 3862 7508
      3866 7507 3866 7506 3859 7506 3860 7513
      3858 7507
TIME...MOT...LOC 1406Z 221DEG 49KT 3887 7528 3875 7520 3866 7513
Local storm report, Apr 1, 10:27 AM EDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1027 AM EDT FRI APR 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
04/01/2016  M39 MPH          ANZ430             NJ   NOS PLATFORM

&&

EVENT NUMBER PHI1600851

MEOLA
Local storm report, Apr 1, 10:36 AM EDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1036 AM EDT FRI APR 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 AM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
04/01/2016  M50 MPH          ANZ430             NJ   NOS PLATFORM

&&

EVENT NUMBER PHI1600852

MEOLA
Local storm report, Apr 1, 10:43 AM EDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1043 AM EDT FRI APR 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     TSTM WND GST     SUSSEX COUNTY AIRPORT   38.69N  75.36W
04/01/2016  M46 MPH          SUSSEX             DE   ASOS

1010 AM     MARINE TSTM WIND LEWES                   38.78N  75.15W
04/01/2016  M44 MPH          SUSSEX             DE   WEATHER FLOW

1018 AM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
04/01/2016  M50 MPH          ANZ430             NJ   NOS PLATFORM

1024 AM     MARINE TSTM WIND BRANDYWINE SHOAL NOS    38.99N  75.11W
04/01/2016  M39 MPH          ANZ431             DE   NOS PLATFORM

&&

EVENT NUMBER PHI1600853 PHI1600855 PHI1600852 PHI1600854

MEOLA
Special weather statement, Apr 1, 10:45 AM EDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1045 AM EDT FRI APR 1 2016

NJZ020-022>027-011530-
OCEAN-CAPE MAY-ATLANTIC-COASTAL OCEAN-ATLANTIC COASTAL CAPE
MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-
1045 AM EDT FRI APR 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CAPE MAY...
ATLANTIC...SOUTHEASTERN OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...

AT 1044 AM EDT...A STRONG THUNDERSTORM WAS OVER POMONA...OR 8 MILES
NORTHWEST OF ATLANTIC CITY...MOVING NORTHEAST AT 45 MPH.

THIS STORM WILL BE NEAR...
  BRIGANTINE AROUND 1050 AM EDT.
  PORT REPUBLIC AROUND 1055 AM EDT.
  NEW GRETNA AROUND 1100 AM EDT.
  TUCKERTON AND BASS RIVER STATE FOREST AROUND 1105 AM EDT.
  SURF CITY AND BEACH HAVEN WEST AROUND 1115 AM EDT.
  BARNEGAT AROUND 1120 AM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE OCEAN ACRES...LINWOOD...
MANAHAWKIN...WARETOWN...MYSTIC ISLAND AND HOLIDAY HEIGHTS.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

PERIODS OF HEAVY RAIN WILL ACCOMPANY THESE STORMS WHICH COULD LEAD
TO PONDING ON ROADWAYS AND POOR DRAINAGE AREAS.

OCCASIONAL TO FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS.
IF YOU HEAR THUNDER OR SEE LIGHTING...SEEK SHELTER INDOORS.

LAT...LON 3980 7417 3975 7420 3976 7410 3962 7419
      3963 7426 3958 7422 3958 7434 3950 7429
      3954 7440 3956 7441 3939 7438 3930 7454
      3933 7468 3929 7455 3922 7464 3953 7483
      3995 7427 3977 7409
TIME...MOT...LOC 1444Z 234DEG 41KT 3943 7456

ROBERTSON
Special weather statement, Apr 1, 2:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
257 PM EDT FRI APR 1 2016

PAZ054-055-011945-
CARBON-MONROE-
257 PM EDT FRI APR 1 2016

...A STRONG THUNDERSTORM WILL AFFECT MONROE AND NORTHERN CARBON
COUNTIES...

AT 256 PM EDT...A STRONG THUNDERSTORM WAS OVER FREELAND...OR 8 MILES
NORTHEAST OF HAZLETON...MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNT POCONO...EAST STROUDSBURG...TOBYHANNA...WEATHERLY...SKYTOP...
CHRISTMANS...SCOTRUN...TANNERSVILLE...REEDERS...MOUNTAINHOME...LONG POND...
POCONO PINES...HERNYVILLE...MCMICHAEL...DELAWARE WATER GAP...MECKESVILLE...
ARROWHEAD LAKE...BLAKESLEE...CANADENSIS AND ANALOMINK.

LAT...LON 4117 7515 4115 7515 4115 7513 4098 7514
      4093 7595 4101 7573 4103 7574 4105 7577
      4109 7577 4113 7569 4112 7564 4119 7557
      4125 7524 4125 7513
TIME...MOT...LOC 1856Z 260DEG 45KT 4104 7588

SZATKOWSKI

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 4:08 AM EDTHigh Wind WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more24 hr
Apr 1, 4:14 AM EDTStorm WatchPHI17 hr
Apr 1, 9:59 AM EDTSpecial Marine WarningPHI46 min
Apr 1, 10:13 AM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland47 min
Apr 1, 10:31 AM EDTSpecial Marine WarningPHI44 min
Apr 1, 10:45 AM EDTSpecial Weather StatementPHIAtlantic, Ocean45 min
Apr 1, 5:25 PM EDTSpecial Weather StatementPHIHunterdon, Morris65 min
Apr 1, 5:45 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer30 min
Apr 1, 6:25 PM EDTSpecial Weather StatementPHIMorris35 min
Apr 1, 6:43 PM EDTSpecial Weather StatementPHIGloucester32 min
Apr 1, 7:12 PM EDTSpecial Weather StatementPHIBurlington, Camden48 min
Apr 1, 7:30 PM EDTSpecial Weather StatementPHIMonmouth60 min
Apr 1, 7:40 PM EDTSpecial Weather StatementPHIMercer35 min
Apr 1, 3:41 PM EDTFreeze WatchPHIChester, Montgomery18 hr
Apr 1, 5:15 PM EDTSpecial Weather StatementPHIChester30 min
Apr 1, 9:36 AM EDTSpecial Weather StatementPHISussex24 min
Apr 1, 10:07 AM EDTSpecial Weather StatementPHISussex8 min

Nearby

Special Weather Statements in Pennsylvania, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.